IEEE - Institute of Electrical and Electronics Engineers, Inc. - Robust polytopic invariant sets for discrete fuzzy control systems

2013 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE)

Author(s): Carlos Arino ; Emilio Perez ; Fernando Bedate ; Antonio Sala
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2013
Conference Location: Hyderabad, India
Conference Date: 7 July 2013
Page(s): 1 - 7
ISBN (CD): 978-1-4799-0020-6
ISBN (Electronic): 978-1-4799-0022-0
ISSN (Paper): 1098-7584
DOI: 10.1109/FUZZ-IEEE.2013.6622407
Regular:

TS fuzzy models are exact representations of nonlinear systems in a compact zone (sector nonlinearity). Once a controller is found by Lyapunov methods, determining the set of initial conditions... View More

Advertisement